# SDR WWMA9600092

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- System (JASC): 2612 · Fire Detection
- Part: Fire Control Box
- Part number: 89905202
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER E1 LEFT ENGINE POPPED OUT IN FLIGHT.  REMOVED AND REPLACED LT FIRE DETECTION CONTROL BOX AND FUNCTIONAL CHECKED GOOD I/A/W SAAB AMM 26-21-00.
